Help painfull periods

Hi I'm 26 and a year ago I came of the deposit injection and started my periods the pain I get is like contrations pains I get these every min for 10-16 hours then I start bleeding but my bleeding is heavy like someone has stabbed me I have to stand over a towel then the pain comes again until I bleed again this happens every period plz I hope some one can help or has been in a similar situation thank u

4 Replies
oldestnewest

Sorry depo injection

Reply

Hi XsamieX:-)

The good news is that you're not alone having to cope with this.

You probably already know that painful heavy periods can be linked

to a number of causes: see nhs.uk

However, coming off Depo Provera has been said to be a woman's

worst nightmare. There are known side effects to stopping contraceptive

injections.

It can take from a few months to 18 months, to return to a normal

menstrual cycle. There are reports of cramping, heavy bleeding, prolonged

period, severe breast pain and more. See: menstruationresearch.org

coming off Depo Provera.

I hope this is helpful, best wishes :-) xBeryl

Reply

Thank you so much for replying to me I have checked the website and made an appointment with gp :)

Reply

Great, best wishes :-)xB

Reply

You may also like...